# SDR SWAA073124

- Difficulty date: June 22, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 66,427 hours, 54,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND STRINGER 21R CORRODED AT BS 727D.  REPAIRED STRINGER PER SRM.
